MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER
Model Number 406180
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi information (d4) and 510k (g3) are not provided within this report as this product (model 406180) is an ous configuration not available in the us and is therefore not referenced in the gudid database.
 
Event or Problem Description
During an atrial fibrillation procedure, a blood leak was noted from the sheath eight after insertion into the patient.The introducer was replaced and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One 10f fast-cath introducer sheath was received for evaluation.Functional testing determined a leak was noted in the hemostasis valve.The cap was removed from the hemostasis hub and the hemostasis seal was microscopically inspected.Tearing was noted on both sides of the seal.A corrective action was initiated to address the failure mode of this introducer leak.

Brand Name
FAST-CATH HEMOSTASIS INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key22063835
Report Number3005334138-2025-00284
Device Sequence Number18051955
Product Code DYB
UDI-Device Identifier05414734014410
UDI-Public(01)05414734014410(10)10707618(17)280131
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K914090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number406180
Device Catalogue Number406180
Device Lot Number10707618
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer08/08/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown